# SDR ASAA2024021448533

- Difficulty date: February 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750134
- Condition: Corroded
- Location: Bs 794-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STA 794 TO 827 BL 13.84 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM AFT PIT FLOOR SUPPORT @ STA 794 TO 827 IAW B737-900ER SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .070" IAW B737-900ER SRM 53-60-53-01-2. REMOVED .029", REMAINING .041" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2.4.B.D. REPAIRED AFT PIT FLOOR SUPPORT STA 794 TO 827 BL 13.84 IAW B737-900ER SRM 53-00-53-2R-3.
